# SDR AWXA960154

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3810 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CRACK IN RADIUS OF INBOARD CHORD OF STA 460 FRAME AT STR 21L.  REMOVED DAMAGE AND REPAIRED PER SRM 51-40-3, SRM 51-10-2.  (X)
